| Model Number |
M0068403910 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2022 that a flexiva 200 laser fiber was used in a procedure in the kidney performed on an unknown date.During the procedure, the laser fiber was broken.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
Additional Manufacturer Narrative
Date of event: approximated to (b)(6) 2022 based on the date the manufacturer became aware of the event.(b)(4).The device has not been received for analysis.Upon receipt and completion of the analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.